Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Some estimates for harmonic measures. II

Author: James A. Jenkins
Journal: Proc. Amer. Math. Soc. 111 (1991), 441-442
MSC: Primary 30C85; Secondary 31A15
MathSciNet review: 1050021
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: FitzGerald, Rodin, and Warschawski proved that, for a continuum of given diameter in the closed unit disc, the harmonic measure at the center is minimized when it is an arc on the circumference. A very simple proof of this result is given, using the method of the extremal metric.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C85, 31A15

Retrieve articles in all journals with MSC: 30C85, 31A15

Additional Information

PII: S 0002-9939(1991)1050021-8
Article copyright: © Copyright 1991 American Mathematical Society